MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2316-50
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 05/21/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patients spinal cord stimulator lead had impedances.It was also noted that patient experienced unwanted sensation.The patient underwent a spinal cord stimulator (scs) replacement procedure and was doing well post operatively.The explanted device will not be return due to facility policy.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-linear leads, upn: m365sc2316500, model: sc-2316-50, serial: (b)(6), batch: 17696942, udi: (b)(4).Product family: scs-linear leads, upn: m365sc2316500, model: sc-2316-50, serial: 606851, batch: 16891251, udi: (b)(4).Product family: scs-linear leads, upn: m365sc2316500, model: sc-2316-50, serial: (b)(6), batch: 16958802, udi: (b)(4).Product family: scs-ipg-r, upn: m365sc11320, model: sc-1132, serial: (b)(6), batch: 16969367, udi: (b)(4).

Brand Name
INFINION? 16
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22187594
Report Number3006630150-2025-04324
Device Sequence Number15607580
Product Code LGW
UDI-Device Identifier08714729797814
UDI-Public(01)08714729797814(17)171222(10)17696942
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/22/2017
Device Model NumberSC-2316-50
Device Catalogue NumberSC-2316-50
Device Lot Number17696942
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/11/2025
Date Device Manufactured02/23/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale